# SDR V0XR20130219J0169

- Difficulty date: February 15, 2013
- Submitted: February 20, 2013
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 25,049 hours, 17,391 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM670353020145
- Condition: Corroded
- Location: Bs 1031
- Part time: 25,049 hours, 17,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM CORRODED AT FS 1031 & LBL 27.  REPLACED SECTION OF FLOORBEAM AND SPLICED IN NEW SECTION IAW REO 670-53-00-029, EO 700-53-0246.
